# SDR DALA2025113008738

- Difficulty date: November 24, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 96,330 hours, 43,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE ERA 630590-14AD REV ORIGINAL. REPAIR AT FR68 & STR22R, FRAME WEB HORIZONTAL FLANGE IS TIME LIMITED REQUIRING DTE FOLLOW UP PRIOR TO 76,799 TFC.  REVISE AND UPDATE ERA 630590-14AD WITH DTE RESULTS PRIOR TO 76,799 TFC. REFERENCE AIRBUS DOSSIER 81694973. ASSOCIATED AA 5311-01244 ADDED FOR AC 3240. (LP: 1320209)
